# SDR YENA201708200678

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 41,350 hours, 14,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Condenser
- Part number: 756A000006
- Part serial: 0756A00ES006258
- Condition: Cracked
- Location: Cockpit Temp
- Part time: 40,483 hours, 14,228 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO THE COCKPIT TEMP WAS UNCONTROLLABLE, OUTPUT REACHED 118 DEGREES AND COCKPIT TEMP REACHED 94 DEGREES. TURNED OFF THE NR 2 PACK, THE TEMPS CONTINUED TO CLIMB.  TROUBLESHOT AND FOUND LOW REGULATING PRESSURE IN THE NR 1 PACK, R & R THE FLOW CONTROL VALVE. FOUND A MISSING ACM LINE BLANKING PLUG,  REPLACED THE PLUG.  FOUND A CRACKED CONDENSOR, R & R THE CONDENSOR. PERFORMED A LEAK CHECK,  NO LEAKS NOTED. PERFORMED CFDS ZONE TEMP CONTROL TEST AND FUNCTIONAL TEST OF COCKPIT TEMPERATURE AND NO FAULTS FOUND.
